# SDR 99ZZZX3179

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N2721D
- Make and model: Cessna 441
- Aircraft serial: 4410161
- System (JASC): 3242 · Brake
- Part: Cylinder
- Part number: 09113600
- Condition: Mismanfuactured
- Location: Brake
- Component: Cleveland, 30143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE LEFT AND RIGHT MAIN LANDING GEAR ARE RETRACTED, THE CLEVELAND BRAKE ASSY (PN 30-143) MAKES HOLES IN THE UPPER WING SKIN HONEYCOMB (PN 5722311-1).  AT THE SAME TIME, THE BRAKE PISTONS ARE PUSHED INTO THE HOUSING ALLOWING ENOUGH SPACE FOR THE BRAKE PADS (PN 066-07300) TO FALL OUT IN-FLIGHT.  THESE BRAKES ARE INSTALLED ON THE CESSNA 441 UNDER STC NR SA644GL.
